Global Journal of Pure and Applied Mathematics (GJPAM)




Volume 14  Number 2  (2018)




Phase Transitions in a Wide Class of One-Dimensional Models with Unique Ground States

pp. 189-194

Saed F. Mallak


Second Order Fuzzy Proximity Structures I

pp. 195-207



Stability Results of Non Linear Differential Equations using Lyapunov Methods

pp. 209218

S. E. Aniaku, A.O. Nwaoburu and E.C. Mbah


Algorithm of Fuzzy Minimum Cost Flow Problem with Fuzzy Time-Windows
pp. 219-231
Nasser A. El-Sherbeny

Some Transformation on Tangle Hyper Graph
pp. 233-240
H. El-Zohny, S.Radwan and Z.M.Hagrass

Non-Smooth Multi objective Programs with Generalized (ф-V-P)-Invexity
pp. 241-251
L. Venkateswara Reddy, Devanandam Dola and B. Satyanarayana

On Characterization of Bessel Syste
pp. 253261
Al-jourany Khalid Hadi Hameed

Capacity Analysis based on Graph Theory for VANETs
pp. 263-274
A. Navis Vigilia, J. Suresh Suseela and M. Viju Prakash

Some properties of the weighted Berezin transform in the unit disc and bidisc
Jaesung Lee
pp. 275-283

Signed Knot Algebras
pp. 285-300
R. Selvarani and M. Kamaraj


Using Logistic Regression to Model Factors Associated With Basic School Drop-Out in Kassala State, Sudan

pp. 301-313

Abdelaal Abdellatif Fadul and Khalda Osman Abd Elghafar Mohammed


The Quenching for a Nonlinear Diffusion Equation with Nonlinear Singular Boundary Condition

pp. 315-324

Xiaoqian He and Zejian Cui






 All rights are reserved with Research India Publications                             Home  Journals  Contact